# SDR KCSA201801301019

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N262JM
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 94,239 hours, 17,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP ACCESS PANEL 577HT CORRODED.
